# SDR 03039660

- Difficulty date: February 8, 2003
- Submitted: February 10, 2003
- Operation: Air carrier
- Aircraft: N660BR
- Make and model: Cndair CL6002B19
- Aircraft serial: 7519
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 64645
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

During maintenance inspection at CAE, it was discovered that the emergency floor track lights were inoperative between seat rows 1 and 4.  The aircraft was determined capable of safe flight and was ferried to ORD for corrective action.  Maintenance personnel removed and replaced the forward emergency floor track light strip.  An operational check was satisfactory and the aircraft was returned to service.
